# SDR SWIA2021081860344

- Difficulty date: June 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE ( FUSELAGE SIDE ) AFT LUG LAND IS GOUGED.     (C-CHECK RO 8/16/2021)    BLENDED OUT GOUGE ON AFT LUG LAND PAX DOOR HINGE TO A COMBINED REPAIR DEPTH OF 0.070". FOUND TO BE WITHIN LIMITS. REF CRJ700 SRM 53-21-23-201-001-A01. RESTORED FINISH TO A023 AND A044 REF CRJ700 SRM 53-21-23-201-001-A01 / . / SKYCARD 51-900-1002-SKY COMPLIED WITH
